# SDR HEEA0015501

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: 47127
- Condition: Inoperative
- Location: Heater Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUT-OFF VALVE INOPERATIVE.  HEATER WOULD NOT TURN ON WHEN POWER WAS DISTRIBUTED.
